Frequent question: Can you take Sudafed and antihistamine at the same time?

If your nose and sinuses are stuffed up, a decongestant may help. You can use it alone or combine it with an antihistamine. Remember, though, it can increase your heart rate and may cause anxiety or make it hard to fall asleep. If you have a runny nose or sneezing, try an antihistamine.

Can I take allergy meds and Sudafed together?

No interactions were found between Claritin and Sudafed Congestion. This does not necessarily mean no interactions exist. Always consult your healthcare provider.

Can Sudafed and Benadryl be taken at the same time?

No interactions were found between Benadryl and Sudafed 12-Hour. This does not necessarily mean no interactions exist. Always consult your healthcare provider.

What should you not mix with Sudafed?

What drugs and food should I avoid while taking Pseudoephedrine (Sudafed)? Avoid taking this medication if you also take diet pills, caffeine pills, or other stimulants (such as ADHD medications). Taking a stimulant together with a decongestant can increase your risk of unpleasant side effects.

IT IS INTERESTING:  Your question: Does Benadryl make horses sleepy?

Does Sudafed have antihistamine?

Sudafed is also used to relieve nasal congestion due to the common cold. Benadryl and Sudafed belong to different drug classes. Benadryl is an antihistamine and Sudafed is a decongestant. Benadryl and Sudafed are available in generic form and over-the-counter (OTC).

Can I take antihistamine and decongestant together?

If your nose and sinuses are stuffed up, a decongestant may help. You can use it alone or combine it with an antihistamine. Remember, though, it can increase your heart rate and may cause anxiety or make it hard to fall asleep.

Can I take Zyrtec and Sudafed at the same time?

No interactions were found between Sudafed 12-Hour and Zyrtec. This does not necessarily mean no interactions exist. Always consult your healthcare provider.

Is Benadryl or Sudafed better for sinus congestion?

Benadryl (Diphenhydramine) Clears your sinuses. Sudafed (Pseudoephedrine) relieves stuffy nose, but it could keep you up at night.

How quickly does Sudafed work?

Pseudoephedrine starts to work in 15 to 30 minutes, but you should feel a lot better after 30 to 60 minutes. How long can I take it for? Pseudoephedrine can be taken for a few days, usually up to 5 to 7 days, for the short-term relief of a stuffy or blocked nose.

Do I need a decongestant or antihistamine?

If you have nasal or sinus congestion, then a decongestant can be helpful. If you have drainage — either a runny nose or postnasal drip or itchy, watery eyes — then an antihistamine may be helpful. Over-the-counter antihistamines often make people drowsy; decongestants can make people hyper or keep them awake.

IT IS INTERESTING:  Does Zyrtec help with sinus headaches?

Why is Sudafed bad for you?

Pseudoephedrine constricts blood vessels in the nose and sinuses. This shrinks swelling and drains fluids, letting you breathe easier again. Unfortunately, the drug doesn’t affect only the head — it tightens blood vessels throughout the body. One effect is a possible increase in blood pressure.

What happens if you take too much Sudafed?

If you take too much, symptoms of an overdose of Sudafed PE can include: headache. dizziness. high blood pressure.

Can Sudafed make congestion worse?

In addition, using nonprescription decongestant nasal sprays (Afrin, Dristan, others) for more than three or four days can cause even worse nasal congestion once the decongestant wears off (rebound rhinitis).

What is the best decongestant and antihistamine?

Antihistamine/Decongestant Combos

  • pseudoephedrine/loratadine.
  • R-Tannate.
  • Respahist-II.
  • Semprex-D.
  • Sudafed Sinus and Allergy.
  • Triplex AD Liquid.
  • Vazotab Chewable.
  • Zyrtec D.

Does Sudafed help post nasal drip?

Over-the-counter decongestants like pseudoephedrine (Sudafed) can help reduce congestion and eliminate postnasal drip. Newer, nondrowsy antihistamines like loratadine-pseudoephedrine (Claritin) can work to get rid of postnasal drip. However, these are more effective after you take them for several days.

Is flonase a decongestant or antihistamine?

Flonase is also used to treat nasal symptoms such as runny nose not caused by allergies. Claritin and Flonase belong to different drug classes. Claritin is an antihistamine and Flonase is a corticosteroid. Both Claritin and Flonase are available over-the-counter (OTC) and as a generic.

No runny nose